MAUDE Adverse Event Report: TECHNOMED EUROPE DISPOSABLE MONOPOLAR PROBE; ELECTRODE, NEEDLE

TECHNOMED EUROPE DISPOSABLE MONOPOLAR PROBE; ELECTRODE, NEEDLE
Model Number MP214-3.0/1
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
When removing probe from metal sheath, dr noticed the probe sheath was missing.All pieces retrieved.Fda safety report id # (b)(4).

Brand Name
DISPOSABLE MONOPOLAR PROBE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
TECHNOMED EUROPE
MDR Report Key15527699
Report NumberMW5112363
Device Sequence Number12227762
Product Code GXZ
UDI-Device Identifier08718375866313
UDI-Public(01)08718375866313
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP214-3.0/1
Device Lot Number053433
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexUnknown
Patient Weight94 KG